# SDR AALA20030556

- Difficulty date: May 12, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, TAILCONE SIDEWALL EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE IN TAILCONE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
